# SDR UIEA2020081701800

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,442 hours, 25,164 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: X005391
- Condition: Failed
- Location: Fwd Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD BOOST PUMP EICAS MSG ON RECENT HISTORY REMOVED AND REPLACED ;L FWD FUEL PUMP PRESS SWITCH IAW B767 FIM 28-25-00T815. OPS CKS GOOD.
